# SDR UPS202726

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5751 · Ailerons
- Part: Spar Chord
- Condition: Cracked
- Location: Lt O/B Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CRACK ON LT WING O/B AILERON, UPPER FWD SPAR CHORD.  INSTALLED REPAIR PER SRM 51-40-4, 51-10-2, 51-30-2, MM 51-20-00.
